The cubic B-spline least-squares finite-element method for the numerical solutions of regularized long-wave equation

Hepson Ö., Dağ İ., Saka B., Ay B.

International Journal of Computer Mathematics, vol.99, no.5, pp.993-1004, 2022 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 99 Issue: 5
  • Publication Date: 2022
  • Doi Number: 10.1080/00207160.2021.1940979
  • Journal Name: International Journal of Computer Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Applied Science & Technology Source, Communication Abstracts, Compendex, Computer & Applied Sciences, INSPEC, Metadex, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.993-1004
  • Keywords: Least-square method, RLW equation, solitary waves, cubic B-splines, numerical methods, RLW EQUATION, GALERKIN METHOD, ALGORITHM, SCHEMES
  • Eskisehir Osmangazi University Affiliated: Yes


© 2021 Informa UK Limited, trading as Taylor & Francis Group.A new least-squares method based on cubic B-spline functions is presented to solve regularized long-wave (RLW) equation numerically. An algebraic system of equations is obtained by employing the least-squares method based on cubic B-spline approximation for spatial discretization and the Crank–Nicolson technique for time discretization for integrating the RLW equation. The two test problems are implemented to show suitability of the proposed scheme. New results have been compared with those of some previous studies available in the literature.